TITLE

Mixed states for an Allen-Cahn type equation, II

AUTHOR(S)
Rabinowitz, Paul H.; Stredulinsky, Ed
PUB. DATE
October 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Oct2004, Vol. 21 Issue 2, p157
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper continues the recent study of an Allen-Cahn model PDE [1] by eliminating a strong spatial reversibility condition and by weakening certain nondegeneracy conditions on families of basic heteroclinic solutions, enabling us to obtain multibump solutions in a much more general setting. As in [1], novel minimization arguments play a key role in finding solutions.
ACCESSION #
14672265

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics